# SDR GTIA2024101238437

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534723120200
- Condition: Corroded
- Location: Zone 200
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT WET AREA FLOOR BEAM Y599 FR 68-70 MEASURING .800"L X .850"W X .036"D RAF 01 CREATED. SDR SUBMITTED.-ACCOMPLISHED FABRICATION AND REPLACEMENT FLOOR BEAM Y599 FR68-70 PER EA 5341-2498 CAT B REPAIR REQUIRES RE-INSPECT IN 3 YEARS FROM EMBODIMENT PER RDAF 81465965/009/2024A REF HAECO S.O. 122204 OPS 34400
